Alert archive / Arkansas / River Flood Warnings in 2011
River Flood Warning 29, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 24, 2011, 8:25 AM CDT for Crawford County, Arkansas; Sequoyah County, Oklahoma. It took effect at May 24, 2011, 9:24 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 24, 2011, 8:25 AM CDT (13:25 UTC)
- In effect from
- May 24, 2011, 9:24 AM CDT
- Expired
- May 24, 2011, 9:23 PM CDT
- In force
- 12 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
Counties Crawford County, AR, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 31 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lee Creek near Van Buren LCR (VBRA4). The gauge peaked at 24.32 ft at May 24, 2011, 10:00 AM CDT.
- Action stage
- 399 ft
- Minor stage
- 401 ft
- Moderate stage
- 404 ft
- Major stage
- 405 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07250085, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
917 WGUS44 KTSA 241325 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 825 AM CDT TUE MAY 24 2011 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ARKANSAS...OKLAHOMA... LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES. ARC033-OKC135-242125- /O.NEW.KTSA.FL.W.0029.110524T1712Z-110525T0351Z/ /VBRA4.1.ER.110524T1712Z.110524T1800Z.110524T2151Z.UU/ 825 AM CDT TUE MAY 24 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE LEE CREEK NEAR VAN BUREN. * FROM THIS AFTERNOON TO THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM TUESDAY THE STAGE WAS 400.4 FEET. * FLOOD STAGE IS 401.0 FEET...WITH A CREST OF 401.9 EXPECTED THIS AFTERNOON. * MINOR FLOODING IS FORECAST. * IMPACT...AT 402.0 FEET...ACCESS ROAD INTO TAILWATER PARK MAY BE IMPASSABLE DUE TO HIGH WATER. $$
5 follow-up statements
402 WGUS84 KTSA 241416 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 916 AM CDT TUE MAY 24 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS...OKLAHOMA... LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES. ARC033-OKC135-242216- /O.EXT.KTSA.FL.W.0029.110524T1424Z-110525T0351Z/ /VBRA4.1.ER.110524T1424Z.110524T1800Z.110524T2151Z.UU/ 916 AM CDT TUE MAY 24 2011 THE FLOOD WARNING CONTINUES FOR THE LEE CREEK NEAR VAN BUREN. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM TUESDAY THE STAGE WAS ESTIMATED TO BE 400.4 FEET. * FLOOD STAGE IS 401.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...LEE CREEK NEAR VAN BUREN IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 401.9 FEET BY THIS AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT 402.0 FEET...ACCESS ROAD INTO TAILWATER PARK MAY BE IMPASSABLE DUE TO HIGH WATER. $$
659 WGUS84 KTSA 241618 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1118 AM CDT TUE MAY 24 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS...OKLAHOMA... LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES. ARC033-OKC135-250018- /O.EXT.KTSA.FL.W.0029.000000T0000Z-110525T1200Z/ /VBRA4.1.ER.110524T1246Z.110524T1800Z.110525T0600Z.UU/ 1118 AM CDT TUE MAY 24 2011 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE LEE CREEK NEAR VAN BUREN. * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 1100 AM TUESDAY THE STAGE WAS 403.50 FEET. * FLOOD STAGE IS 401.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE LEE CREEK NEAR VAN BUREN WILL RISE TO NEAR 403.8 FEET THIS AFTERNOON. THE RIVER WILL THEN FALL BLOW FLOOD STAGE BY WEDNESDAY BEFORE DAWN. * IMPACT...AT 404.0 FEET...TAILWATER PARK IS INUNDATED. SOME PERMANENT STRUCTURES IN THE PARK ARE FLOODED. A RECREATIONAL VEHICLE CAMPGROUND NEAR RENA ROAD MAY BE FLOODED. $$
832 WGUS84 KTSA 241953 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 253 PM CDT TUE MAY 24 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS...OKLAHOMA... LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES. ARC033-OKC135-250353- /O.EXT.KTSA.FL.W.0029.000000T0000Z-110525T0939Z/ /VBRA4.1.ER.110524T1246Z.110524T1600Z.110525T0339Z.UU/ 253 PM CDT TUE MAY 24 2011 THE FLOOD WARNING CONTINUES FOR THE LEE CREEK NEAR VAN BUREN. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM TUESDAY THE STAGE WAS ESTIMATED TO BE 401.50 FEET. * FLOOD STAGE IS 401.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE LEE CREEK NEAR VAN BUREN WILL RISE TO NEAR 402.4 FEET THIS EVENING. THE RIVER WILL THEN FALL BLOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 402.0 FEET...ACCESS ROAD INTO TAILWATER PARK MAY BE IMPASSABLE DUE TO HIGH WATER. AT 404.0 FEET...TAILWATER PARK IS INUNDATED. SOME PERMANENT STRUCTURES IN THE PARK ARE FLOODED. A RECREATIONAL VEHICLE CAMPGROUND NEAR RENA ROAD MAY BE FLOODED. $$
841 WGUS84 KTSA 250114 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 814 PM CDT TUE MAY 24 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ARKANSAS...OKLAHOMA... LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES. ARC033-OKC135-250605- /O.EXT.KTSA.FL.W.0029.000000T0000Z-110525T0605Z/ /VBRA4.1.ER.110524T1246Z.110524T1600Z.110525T0005Z.UU/ 814 PM CDT TUE MAY 24 2011 THE FLOOD WARNING CONTINUES FOR THE LEE CREEK NEAR VAN BUREN. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM TUESDAY THE STAGE WAS ESTIMATED TO BE 401.1 FEET. * FLOOD STAGE IS 401.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE LEE CREEK NEAR VAN BUREN WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 402.0 FEET...ACCESS ROAD INTO TAILWATER PARK MAY BE IMPASSABLE DUE TO HIGH WATER. $$
069 WGUS84 KTSA 250223 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 923 PM CDT TUE MAY 24 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ARKANSAS...OKLAHOMA... LEE CREEK NEAR VAN BUREN AFFECTING CRAWFORD AND SEQUOYAH COUNTIES. ARC033-OKC135-250253- /O.CAN.KTSA.FL.W.0029.000000T0000Z-110525T0605Z/ /VBRA4.1.ER.110524T1246Z.110524T1600Z.110525T0003Z.UU/ 923 PM CDT TUE MAY 24 2011 THE FLOOD WARNING IS CANCELLED FOR THE LEE CREEK NEAR VAN BUREN. * AT 915 PM TUESDAY THE STAGE WAS 396.7 FEET. * FLOOD STAGE IS 401.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE THIS EVENING. * FORECAST...THE LEE CREEK NEAR VAN BUREN WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 24, 6:28 AM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, May 24, 6:28 AM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
628 AM CDT TUE MAY 24 2011
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MVFR CEILINGS WILL CONTINUE TO SPREAD OVER MUCH OF THE AREA EARLY
THIS MORNING. ISOLATED SHOWERS WILL ALSO LINGER BUT NOT EXPECTED
TO SIGNIFICANTLY IMPACT AVIATION. LOW CEILINGS WILL GRADUALLY LIFT
AND MIX OUT BY AFTERNOON...WITH STRONG TO SEVERE THUNDERSTORMS
IMPACTING MUCH OF THE AREA FROM 00-08Z. ANY STORMS MOVING OVER A
FORECAST SITE WILL BRING A PERIOD OF IFR CONDITIONS.
&&
.PREV DISCUSSION... /ISSUED 420 AM CDT TUE MAY 24 2011/
DISCUSSION...
..OUTBREAK OF SEVERE STORMS EXPECTED LATER TODAY...INCLUDING THE
POTENTIAL FOR STRONG LONG-TRACK TORNADOES...
AS HAS BEEN SUGGESTED FOR THE PAST FEW DAYS...THE 00Z SUITE OF
MODELS ARE STILL POINTING TO A SEVERE WEATHER OUTBREAK ACROSS
ERN OK/NW AR LATE TODAY INTO TONIGHT.
A VERY STRONG PV ANOMALY CURRENTLY OVER AZ WILL EJECT INTO THE
PLAINS BY 00Z...WITH THE PARENT UPPER TROUGH GAINING A NEGATIVE
TILT AS MID LEVEL CYCLOGENESIS OCCURS OVER WESTERN KS. A 90-100 KT
300MB JET STREAK WILL PUNCH INTO SOUTHERN OK BY EARLY
EVENING...AND WILL EXTEND NORTHEAST WITH TIME UP INTO NORTHWEST
AR. A DRYLINE WILL MIX EAST INTO WESTERN OK BY AFTERNOON...TO THE
SOUTH OF DEEPENING LOW PRESSURE NEAR WOODWARD. 70S DEWPOINT AIR IS
CURRENTLY LIFTING NORTH OVER TX AND WILL LIKELY LIFT UP INTO
CENTRAL/SOUTHERN OK AHEAD OF THE DRYLINE BY AFTERNOON. STEEP LAPSE
RATES ALONG WILL ADVECT OVER THIS MOIST AXIS...RESULTING IN VERY
UNSTABLE CONDITIONS FORECAST /4000-5000 J/KG CAPE/ AHEAD OF THE
DRYLINE. THUNDERSTORMS SHOULD ERUPT ALONG THE DRYLINE BY 21Z...AS
UPPER DIFFLUENCE/FORCING WILL BE APTLY TIMED DURING THE PEAK
HEATING OF THE DAY. DEEP LAYER SHEAR IN EXCESS OF 50 KTS ORIENTED
NEARLY ORTHOGONAL TO THE DRYLINE COMBINED WITH 4000-5000J/KG OF
CAPE WILL RESULT IN RAPID TRANSITION TO SUPERCELLS WITH VERY LARGE
HAIL/DAMAGING WINDS. IN ADDITION...DUE TO THE LOW LVL CYCLOGENESIS
TAKING PLACE...WINDS AT ALL LEVELS WILL BE STRONG...INCLUDING THE
LOWEST 1 KM. WITH VERY UNSTABLE CONDITIONS AND LARGE CYCLONICALLY
CURVED HODOGRAPHS...TORNADOGENESIS IS LIKELY WITH ANY RIGHT MOVING
SUPERCELL. SOME OF THESE MAY BE STRONG...LONG-TRACK TORNADOES. THE
MOST LIKELY AREA FOR THIS TO OCCUR WILL BE NEAR AND JUST TO THE
NORTH OF THE UPPER JET STREAK OVER CENTRAL OR SOUTH CENTRAL OK
EXTENDING INTO NORTHEAST OK WITH TIME.
THE MAIN UNCERTAINTY IN THIS FORECAST CENTERS ON AN OUTFLOW
BOUNDARY CURRENTLY DRAPED ACROSS THE FORECAST AREA. THE OUTFLOW
BOUNDARY...WHICH ARCS FROM WEST CENTRAL OK DOWN TO THE RED RIVER
AND OVER INTO SOUTHERN AR EARLY THIS MORNING...IS FORECAST TO LIFT
NORTH DURING THE DAY AS CYCLOGENESIS OCCURS OUT WEST. THE MAIN
QUESTION WILL BE HOW FAR NORTH THE BOUNDARY LIFTS. THE NAM LIFTS
THE BOUNDARY UP INTO FAR NORTHEAST OK AND NORTHWEST AR BY
00Z...MAINLY DUE TO ITS PLACEMENT OF WARM ADV CONVECTION OVER KS
EARLIER IN THE DAY. THE 00Z ECMWF HAS THIS CONVECTION FARTHER
NORTH...AND IS THUS FARTHER NORTH WITH RETREATING BOUNDARY. THE
LOCATION OF THIS BOUNDARY IS IMPORTANT FOR 2 REASONS. 1) ANY
SUPERCELL STORMS MOVING IN FROM THE WEST WHICH INTERACT WITH THIS
BOUNDARY COULD ENHANCE ITS TORNADIC POTENTIAL...AND 2) COOLER AND
MORE STABLE AIR ON THE NORTHEAST SIDE OF THE BOUNDARY WOULD LIMIT
THE SEVERE WEATHER POTENTIAL. IT WILL BE IMPORTANT IN FORECAST
UPDATES LATER TODAY TO FOLLOW WHERE THIS BOUNDARY ENDS UP.
SEVERE WEATHER POTENTIAL WILL COME TO AN END AFTER 06Z. A COLD
FRONT WILL SWEEP SOUTHEAST ACROSS THE REGION ON WEDNESDAY...AND
WILL EFFECTIVELY SHOVE THE RICH DEWPOINT AIR EAST OF THE FORECAST
AREA...PUTTING AN END TO SEVERE WEATHER CHANCES HERE.
ANOTHER VERY POTENT UPPER JET STREAK WILL PUNCH INTO THE CENTRAL
PLAINS ON FRIDAY. BY FRIDAY NIGHT...WARM ADVECTION TO THE NORTH OF
A STALLED FRONT NEAR THE RED RIVER WILL BRING STORM CHANCES TOWARD
SATURDAY MORNING FOR NE OK/NW AR.
IN THE WAKE OF THIS SYSTEM...A TRANSITION TO A MORE SUMMER LIKE
PATTERN IS FORECAST. THE UPPER JET RETREATS NORTH AND A LARGE
UPPER RIDGE DEVELOPS FROM TX NORTHEAST INTO THE MID-MISSISSIPPI
VALLEY. THIS SHOULD MAINTAIN A DRY FORECAST WITH TEMPS IN THE
UPPER 80S TO NEAR 90 GOING INTO NEXT WEEK.
LACY
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...14Hazardous weather outlook, May 24, 5:17 AM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 517 AM CDT TUE MAY 24 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 517 AM CDT TUE MAY 24 2011 ...OUTBREAK OF TORNADOES...SOME STRONG AND LONG TRACKED...LATE THIS AFTERNOON AND EVENING... ...DANGEROUS FLOODING ONGOING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...SIGNIFICANT. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...AFTER 4 PM. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...AFTERNOON. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...AFTERNOON. SIGNIFICANT WINDS. RISK...LIMITED. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. DISCUSSION... A WIDESPREAD...AND POTENTIALLY LIFE THREATENING...SEVERE WEATHER EPISODE IS EXPECTED THIS AFTERNOON AND EVENING ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE DEVELOPING WEATHER PATTERN IS HIGHLY FAVORABLE FOR LONG TRACK SUPERCELLS CAPABLE OF STRONG OR EVEN VIOLENT TORNADOES...SOFTBALL SIZE HAIL...AND WINDS IN EXCESS OF 70 MPH. THESE STORMS WILL DEVELOP ACROSS CENTRAL OKLAHOMA LATE THIS AFTERNOON AND SPREAD EASTWARD DURING THE EVENING. A FEW THUNDERSTORMS WILL CONTINUE THIS MORNING ALONG A STATIONARY FRONTAL BOUNDARY STRETCHING FROM NORTH CENTRAL OKLAHOMA INTO WEST CENTRAL ARKANSAS. THESE STORMS WILL POSE A LIMITED THREAT FOR SMALL HAIL THROUGH THE MORNING. BY LATE THIS AFTERNOON...A STRONG UPPER LEVEL SYSTEM WILL BE MOVING OUT OF THE SOUTHWEST U.S. WITH AN EXTREMELY UNSTABLE AIRMASS IN PLACE OVER MUCH OF CENTRAL AND EASTERN OKLAHOMA. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE DRY LINE IN CENTRAL OKLAHOMA LATE THIS AFTERNOON AND BECOME SEVERE VERY QUICKLY. FORECAST WIND PROFILES ARE EXTREMELY FAVORABLE FOR LONG LIVED SUPERCELLS CAPABLE OF PRODUCING TORNADOES. STORMS WILL INCREASE IN COVERAGE THROUGH THE EVENING AS THEY MOVE INTO NORTHWEST ARKANSAS WITH THE THREAT OF WIDESPREAD DAMAGING SEVERE WEATHER CONTINUING LATE INTO THE EVENING. A CRITICAL FACTOR IN DETERMINING THE AREA OF HIGHEST TORNADO POTENTIAL WILL BE THE LOCATION OF A SURFACE FRONTAL BOUNDARY... WHICH WILL MOST LIKELY RESIDE OVER NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS BY EARLY THIS EVENING. A THUNDERSTORM COMPLEX MOVING OVER KANSAS THIS MORNING MAY PUSH THE BOUNDARY FARTHER TO THE SOUTH AND IF THIS HAPPENS... THE HIGHEST RISK AREA MAY NEED TO BE SHIFTED SOUTH WITH LATER UPDATES. IN ADDITION...DANGEROUS FLOODING REMAINS ONGOING OVER PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS DUE TO HEAVY RAINFALL MONDAY. ANY ADDITIONAL SIGNIFICANT RAIN WILL ONLY ENHANCE THE FLOODING ISSUES. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED BY LATE THIS AFTERNOON AND WILL LIKELY BE NEEDED THROUGH LATE THIS EVENING. EMERGENCY MANAGERS SHOULD PREPARE FOR A HIGH-END SEVERE WEATHER EVENT...INCLUDING THE POSSIBILITY OF RESCUE AND RECOVERY EFFORTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... THE UPPER LOW WILL CONTINUE TO MOVE EAST AND BRING MORE THUNDERSTORM POTENTIAL WEDNESDAY...WITH A LIMITED THREAT FOR SEVERE THUNDERSTORMS ACROSS MAINLY NORTHWEST ARKANSAS. THE NEXT CHANCE OF STORMS AFTER THAT WILL BE FRIDAY NIGHT INTO SATURDAY...BUT AT THIS TIME THE SEVERE WEATHER POTENTIAL LOOKS LIMITED. ONGOING RIVER FLOODING WILL LIKELY CONTINUE THROUGH MUCH OF THE WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:20 PM CDT | Flash Flood Warning | TSA | Carroll, Madison | 6 hr |
| May 23, 7:47 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 43 min |
| May 23, 7:59 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 46 min |
| May 23, 8:22 PM CDT | Flash Flood Warning | TSA | Benton | 6 hr |
| May 23, 8:28 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 33 min |
| May 23, 8:39 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Crawford, Madison, Washington | 51 min |
| May 23, 9:04 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 41 min |
| May 23, 9:31 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 59 min |
| May 23, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 33 min |
| May 23, 9:49 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 56 min |
| May 23, 10:04 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 4 hr |
| May 23, 10:08 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 47 min |
| May 23, 10:17 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 28 min |
| May 23, 10:42 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian, Washington | 3 hr |
| May 24, 12:07 AM CDT | Areal Flood Warning | TSA | Benton, Carroll, Madison, Washington | 12 hr |
| May 24, 1:33 AM CDT | Areal Flood Warning | TSA | Crawford, Franklin, Sebastian | 10 hr |
| May 24, 8:14 AM CDT | Flash Flood Warning | TSA | Carroll | 6 hr |
| May 24, 8:17 AM CDT | River Flood Warning | TSA | Crawford, Sebastian | 12 hr |
| May 24, 11:55 AM CDT | Areal Flood Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more | 48 hr |
| May 24, 1:58 PM CDT | Flash Flood Warning | TSA | Carroll | 6 hr |
| May 23, 7:14 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 46 min |
| May 23, 7:16 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 6 hr |
| May 23, 8:32 PM CDT | River Flood Warning | TSA | Ottawa | 24 hr |
| May 23, 8:34 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more | 116 min |
| May 23, 8:41 PM CDT | Special Weather Statement | TSA | Creek | 49 min |
| May 23, 9:03 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Mayes, Muskogee and 2 more | 6 hr |
| May 23, 9:53 PM CDT | High Wind Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more | 4 hr |
| May 23, 10:48 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 42 min |
| May 23, 10:59 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 46 min |
| May 23, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 45 min |
| May 23, 11:29 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee | 2 hr |
| May 24, 12:12 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| May 24, 1:51 AM CDT | River Flood Warning | TSA | Cherokee, Delaware | 7 hr |
| May 24, 1:51 AM CDT | River Flood Warning | TSA | Cherokee | 13 hr |
| May 24, 8:22 AM CDT | River Flood Warning | TSA | LeFlore | 44 hr |
| May 24, 6:08 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee | 67 min |
| May 24, 6:49 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 41 min |
| May 24, 6:53 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Osage, Pawnee, Tulsa | 67 min |
Nearby
River Flood Warnings in Arkansas, 2011River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.